# SDR ASAA2025091661324

- Difficulty date: September 16, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810614
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231LF HAS DELAMINATION & SEVERAL AREAS OF CORROSION IN FASTNER HOLES. GROUNDED - YES. EVALUATED FLOOR PANEL 231LF P/N 143A5810-614 AND FOUND DAMAGE TO BE OUT OF LIMITS AND REQUIRES FABRICATION OF NEW FLOOR PANEL IAW ASA B737-900ER SRM 53-30-50-1A-1, SRM 53-00-50-1A-1 AND DWG 143A5810 REV- . FABRICATED NEW FLOOR PANEL IAW ASA B737-900ER SRM 53-00-50-2R-0 AND DWG 143A5810 REV-.
